# SDR AALA20150830001

- Difficulty date: August 26, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 88,685 hours, 14,068 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING DESCENT, CREW DETECTED A RUBBERY SMOKE SMELL IN THE COCKPIT ONLY.  THE SMOKE SMELL DISSIPATED AFTER A FEW MINUTES.  PERFORMED INSPECTION IAW CARD 05-96-70 & AMM TASK 05-51-56-20 2-001.  NO ABNORMALITIES OR ODOR OBSERVED.  ALSO CHECKED FWD EQUIPMENT COOLING FANS, EXHAUST FAN & SUPPLEMENTAL HEATING.  SYS CHECKED NORMAL.
